Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals


Author: A. P. Calderón
Journal: Bull. Amer. Math. Soc. 72 (1966), 427-465
DOI: https://doi.org/10.1090/S0002-9904-1966-11492-1
MathSciNet review: 0209918
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Besicovitch, Sur la nature des fonctions a carré sommable mésurables, Fund. Math. 4 (1923), 172-195.
  • 2. A. Benedek, A. P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356-365. MR 133653
  • 3. A. P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092-1099. MR 177312
  • 4. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 52553
  • 5. A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 84633
  • 6. A. P. Calderón and A. Zygmund, Singular integrals and periodic functions, Studia Math. 14 (1954), 249-271. MR 69310
  • 8. L. Hörmander, Estimates for translation invariant operators in L, Acta Math. 104 (1960), 93-139. MR 121655
  • 9. J. Horváth, Sur les fonctions conjuguées à plusieurs variables, Indag. Math. 15 (1953), 17-29. MR 53276
  • 10. J. Marcinkiewicz, Sur quelques intégrales du type de Dini, Ann. Soc. Polon. Math. 17 (1938), 42-50.
  • 11. L. Loomis, A note on Hilbert's transform, Bull. Amer. Math. Soc. 52 (1946), 1082-1086. MR 19155
  • 12. S. G. Mihlin, Multidimensional singular integrals and singular equations, Moscow 1962. (Russian)
  • 13. S. G. Mihlin, Singular integral equations, Amer. Math. Soc. Transl, no. 24, Amer. Math. Soc., Providence, R. I., 1950, pp. 12-107. MR 36434
  • 14. R. O'Neil and G. Weiss, The Hilbert transform and rearrangement of functions, Studia Math. 23 (1963), 105-112. MR 160084
  • 15. A. Plessner, Zur Theorie der konjugierten trigonometrischen Reihen, Mitt. Math. Sem. Giessen 10 (1923), 1-36.
  • 16. I. I. Privalov, Intégrale de Cauchy, Saratov (1919), 1-104. (Russian)
  • 17. M. Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1927), 218-244.
  • 18. J. Schwartz, A remark on inequalities of Calderón-Zygmund type for vector valued functions, Comm. Pure Appl. Math. 14 (1961), 785-799. MR 143031
  • 19. E. M. Stein, On the functions of Littlewood-Paley, Lusin and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466. MR 112932
  • 20. E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250-254. MR 88606
  • 21. E. M. Stein and G. Weiss, An extension theorem of Marcinkiewicz and some of its applications, J. Math. Mech. 8 (1959), 263-284. MR 107163
  • 22. F. G. Tricomi, Formula d'inversione dell'ordine di due integrazioni doppie "con asterisco," Rend. Accad. Naz. Lincei 3 (1926), 535-539.
  • 23. M. Weiss and A. Zygmund, An example in the theory of singular integrals, Studia Math. 26 (1965), 101-111. MR 190655
  • 24. A. Zygmund, On singular integrals, Rend. Mat. e Appl. 16 (1957), 468-505. MR 96088
  • 25. A. Zygmund, Trigonometric series. I, II, Cambridge Univ. Press, Cambridge, 1959.
  • 26. S. G. Mihlin, On the multipliers of Fourier integrals, Dokl. Akad. Nauk SSSR 109 (1956), 701-703. (Russian) MR 80799
  • 27. J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier, Studia Math. 8 (1939), 78-91.
  • 28. S. Vagi, On multipliers and singular integrals for vector valued functions, Doctoral Dissertation, Univ. of Chicago, Chicago, Ill., 1965.
  • 29. M. Cotlar, A unified theory of Hilbert transforms and ergodic theorems, Rev. Mat. Cuyana 1 (1955), 105-167. MR 84632
  • 30. G. Arnese, Maggiorazioni dei potenziali relativi all'equazione del calore, Ricerche Mat. 13 (1964), 147-190. MR 197953
  • 31. E. Fabes, Parabolic partial differential equations and singular integral operators, Doctoral Dissertation, Univ. of Chicago, Chicago, Ill., 1965.
  • 32. E. Fabes and N. Riviere, Singular integral operators with mixed homogeneity, Studia Math. (to appear)
  • 33. E. Fabes and C. Sadosky, Pointwise convergence for parabolic singular integrals, Studia Math. (to appear). MR 209786
  • 34. B. F. Jones Jr., A class of singular integrals, Amer. J. Math. 86 (1964), 441-462. MR 161099
  • 35. C. Sadosky, On class preservation and pointwise convergence for parabolic singular integrals, Studia Math. (to appear). MR 203410
  • 36. A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 100768
  • 37. A. P. Calderón and A. Zygmund, On a problem of Mihlin, Trans. Amer. Math. Soc. 78 (1955), 209-224. MR 68028
  • 38. G. Giraud, Equations à intégrales principales, Ann. École Norm. Sup. 51 (1934), 251-372. MR 1509344
  • 39. G. Giraud, Sur une classe générale d'équations à intégrales principales, C. R. Acad. Sci. Paris 202 (1936), 2124-2126.
  • 40. A. S. Dynin, Singular operators of arbitrary order on a manifold, Soviet Math. Dokl. 2 (1961), 1431-1433. MR 155205
  • 41. I. C. Gohberg, On the theory of multidimensional singular integral equations, Soviet Math. Dokl. 1 (1960), 960-963. MR 124704
  • 42. J. J. Kohn, Singular integral equations for differential forms on Riemannian manifolds, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 650-653. MR 92095
  • 43. J. J. Kohn and D. C. Spencer, Complex Neumann problems, Ann. of Math. 66 (1957), 89-140. MR 87879
  • 44. R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658-690. MR 110022
  • 45. R. T. Seeley, Integro-differential operators on vector bundles, Trans. Amer. Math. Soc. 117 (1965), 167-204. MR 173174
  • 46. L, Hörmander, Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 501-517. MR 180740
  • 47. J. J. Kohn and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. MR 176362
  • 48. R. T. Seeley, Refinement of the functional calculus of Calderón and Zygmund, Proc. Dutch Acad. Ser. A, 68 (1965), 521-531. MR 226450
  • 49. A. Unterberger and J. Bokobza, Les opérateurs de Calderón-Zygmund précisés, C. R. Acad. Sci. Paris 259 (1964), 1612-1614. MR 176360
  • 50. A. Unterberger and J. Bokobza, Sur une généralisation des opérateurs de Calderón-Zygmund et des espaces H, C. R. Acad. Sci. Paris 260 (1965), 3265-3267. MR 188832
  • 51. A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 136849
  • 52. A. P. Calderón and A. Zygmund, On the differentiability of functions which are of bounded variation in Tonelli's sense, Rev. Un. Mat. Argentina 20 (1960) 102-121. MR 151557
  • 53. A. P. Calderón, Uniqueness in the Cauchy problem of partial differential equations, Amer. J. Math. 80 (1958), 16-36. MR 104925
  • 54. A. P. Calderón, Integrales singulares y sus aplicaciones a ecuaciones diferenciales hiperbólicas, Cursos y seminarios de Matemática, Fasc. 3, Univ. of Buenos Aires, 1960. MR 123834
  • 55. A. P. Calderón, Existence and uniqueness theorems for systems of partial differential equations, Symposium on Fluid Dynamics, Inst. for Fluid Dynamics, Univ. of Maryland, College Park, Md., 1961. MR 156078
  • 56. A. P. Calderón, Boundary value problems for elliptic equations, Joint Sov.-Am. Symposium on Partial Differential Equations, Novosibirsk, 1963. MR 203254
  • 57. I. S. Bernstein, On the unique continuation problem of elliptic partial differential equations, J. Math. Mech. 10 (1961), 579-606. MR 123086
  • 58. N. Katz, On the existence of weak solutions to linear partial differential equations, J. Math. Anal. Appl. 2 (1961), 111-144. MR 151714
  • 59. K. O. Friedrichs and P. Lax, Boundary value problems for first order operators, Comm. Pure Appl. Math. 18 (1965), 355-388. MR 174999
  • 60. J. Neuwirth, Totally hyperbolic partial differential equations, Doctoral Dissertation, Massachusetts Institute of Technology, Cambridge, Mass., 1959.
  • 61. S. Mizohata, Note sur le traitment par les opérateurs d'intégrale singulière du problème de Cauchy, J. Math. Soc. Japan 11 (1959), 234-240. MR 123836
  • 62. R. T. Seeley, Singular integrals and boundary value problems, (to appear). MR 209915
  • 63. M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. MR 157392
  • 64. R. T. Seeley, Regularization of singular integrals on compact mnaifolds, Amer. J. Math. 83 (1961), 265-275. MR 123167
  • 65. R. T. Seeley, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289-309. MR 159247
  • 66. A. I. Volpert, On the index of two-dimensional singular integral equations, Dokl. Akad. Nauk. SSSR 142 (1962), 776-777. MR 132370


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11492-1

American Mathematical Society